MAUDE Adverse Event Report: CORDIS US CORP. SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 533552
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the hub of a 5.2f judkin's right (jr) 4 100cm super torque plus diagnostic catheter was cracked, making it impossible to attach a syringe.The procedure was completed using a different unit.There was no reported patient injury.The device hub was found cracked after opening the device.There was no reported damage to the packaging prior to opening, and the device was stored and prepared per the instructions for use.The device was pulled from the packaging by the hub and was not torqued or steered by it.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the hub of a 5.2f judkin's right (jr) 4 100cm super torque plus diagnostic catheter was cracked, making it impossible to attach a syringe.The procedure was completed using a different unit.There was no reported patient injury.The device hub was found cracked after opening the device.There was no reported damage to the packaging prior to opening, and the device was stored and prepared per the instructions for use.The device was pulled from the packaging by the hub and was not torqued or steered by it.The device was not returned for evaluation.The non-sterile catheter cath f5.2+ jr4 100cm was received coiled inside a clear plastic bag and presented no visible damage upon initial inspection, with no additional notable observations.Torque stress was applied to the luer hub using a syringe, which revealed a cracked condition.Vision-system inspection of the cracked region showed fatigue striations on the luer hub surface, which are commonly associated with separations resulting from material tensile overload, indicating that the hub material was likely subjected to a tensile force exceeding its yield strength prior to cracking.A secondary inspection again confirmed no visible damage to the luer hub before torque was applied, and the same cracked condition and fatigue striations were observed.Although fatigue features were present, the exact cause of the condition could not be conclusively determined based on the available evidence.The reported ¿luer hub ¿ cracked¿ was seen during the product evaluation.The exact cause of the event cannot be found; however, the signs of mechanical interaction or stress noted during the product evaluation indicate handling factors may be a contributing factor.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.The current device labeling does not include specific warnings about the user¿s experience.The event is consistent with localized mechanical stress, potentially related to handling factors such as over-tightening or external compression.Prevention of such occurrences is addressed through operator training and adherence to standard interventional practice.The labeling includes a precaution stating that the device is intended for use only by physicians trained and experienced in diagnostic and interventional catheterization techniques.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SUPER TORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23352457
Report Number9616099-2025-01701
Device Sequence Number15683144
Product Code DQO
UDI-Device Identifier10705032012676
UDI-Public(01)10705032012676(17)280531(10)18470718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number533552
Device Lot Number18470718
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown